# SDR RAIA00202049

- Difficulty date: February 3, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 5,220 hours, 4,541 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AEV1
- Part serial: B3959
- Condition: Malfunctioned
- Part time: 4,933 hours, 4,344 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5318-PIT- RIGHT INBOARD BRAKE OVER TEMP INDICATION DURING TAXI. MAINTENANCE REMOVED AND REPLACED THE RT INBOARD BRAKE TEMP SENSOR, OPS CK OK.
